advertisement
Question
Posted by: sammy | 2004/09/29

skin

Goodday, Sir,

I recently noticed dark patches around my lips. I am currently using Hypoderm day & night cream for 9 months now. Please advise if I should stop using the cream or is their something else I can use. I am desperate.

Many thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Sammy, it is difficult to make a proper dermatological diagnosis without being able to examine you. The most common causes are hormones and chronic irritation, but the safest would be to see your doctor and find out what the cause is before you start applying all kinds of creams (that might make it even worse). Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement